# SDR 96UAL900829

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tq Link Bushing
- Part number: ACG7006501
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SLIGHT NOSE WHEEL SHIMMY ON ROLLOUT DURING LANDING.  *S/D*  REPLACED LOWER NOSE GEAR TORQUE LINK DUE TO BROKEN BUSHING AT DISCONNECT.
